# SDR USAA2012011900002

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 70,318 hours, 31,531 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 374612
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL NOTED DURING TAKEOFF, CLIMB, CRUISE AND DESCENT.  SMELL DISSIPATED APPROXIMATELY 2 HOURS INTO CRUISE AND RETURNED SHORTLY AFTER TOP OF DESCENT WITH THROTTLES AT FLIGHT IDLE.  MAINTENANCE FOUND HYDRAULIC LEAK THAT WAS STREAMING INTO APU INLET.  REMOVED AND REPLACED YELLOW SYSTEM HP MANIFOLD CHECK VALVE 3059GM; PERFORMED APU COMPRESSOR WASH AND ECS DECONTAMINATION.
